Per citar aquest document:
Scopus: 16 cites, Web of Science: 15 cites,
Piecewise linear perturbations of a linear center
Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática)
Pessoa, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática)
Torregrosa Arús, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: This paper is mainly devoted to study the limit cycles that can bifurcate from a linear center using a piecewise linear perturbation in two zones. We consider the case when the two zones are separated by a straight line Σ and the singular point of the unperturbed system is in Σ. It is proved that the maximum number of limit cycles that can appear up to a seventh order perturbation is three. Moreover this upper bound is reached. This result confirm that these systems have more limit cycles than it was expected. Finally, center and isochronicity problems are also studied in systems which include a first order perturbation. For these last systems it is also proved that, when the period function, defined in the period annulus of the center, is not monotone, then it has at most one critical period. Moreover this upper bound is also reached.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Non-smooth differential system ; Limit cycle ; Piecewise linear differential system
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 9 (2013) , p. 3915-3936, ISSN 1553-5231

DOI: 10.3934/dcds.2013.33.3915

18 p, 411.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-20

   Favorit i Compartir